MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNCAGE EVOL MED H17 18¿ PEEK; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNCAGE EVOL MED H17 18¿ PEEK; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 08.825.265S
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported on (b)(6) 2019, the syncage evolution peek implant migrated anteriorly post-operatively.Originally, the patient underwent an anterior spinal fusion on an unknown date.The patient's status is unknown.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: part: 08.825.265s-us.Lot: 3l58875.Manufacturing site: hägendorf.Release to warehouse date: 05.April 2019.Expiry date: 28.Feb.2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The image(s) were reviewed, and the complaint condition could be confirmed since the device is seen to have migrated, based on the radiopaque markers.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H6: patient code 3191 used to capture surgical intervention and medical device removal.H6: device code device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNCAGE EVOL MED H17 18¿ PEEK
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9536438
Report Number2939274-2019-62818
Device Sequence Number3337221
Product Code MAX
UDI-Device Identifier10705034760506
UDI-Public(01)10705034760506
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K122639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.825.265S
Device Catalogue Number08.825.265S-US
Device Lot Number3L58875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR